# SDR HEEA061691

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 40016702513
- Condition: Malfunctioned
- Location: Radar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREEN GOES GREEN AFTER 20-30 MINUTES OF OPERATION.  FOUND DISPLAY SPIKES AND TURNS GREEN AFTER 20-30 MINUTES OF OPERATION.
